Polytopes associated to dihedral groups

Barbara Baumeister, Christian Haase, Benjamin Nill, Andreas Paffenholz


In this note we investigate the convex hull of those n × n permutation matrices that correspond to symmetries of a regular n-gon. We give the complete facet description. As an application, we show that this yields a Gorenstein polytope, and we determine the Ehrhart h * -vector.


Permutation polytopes, dihedral groups, lattice polytopes

Full Text:


DOI: https://doi.org/10.26493/1855-3974.289.91d

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications